# SDR DALA2023060704653

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 73,118 hours, 29,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9808281) WHILE WORKING JIC3350-7413 FOUND EMERGENCY LIGHT BATTERY @17F WOULD NOT TEST FOR MINIMUM TIME. AFTER CHARGE CYCLE. R/R EMERGENCY LIGHT BATTERY @17F IAW B737-800 AMM 33-51. OPS TEST NORMAL.
